# SDR COMA0660283

- Difficulty date: March 30, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,457 hours, 12,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6003503147
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR RAILS UNDERNEATH CARGO FLOOR PANELS 281JLF AND 281HLF.  TREATED AREAS ON FLOOR RAILS FOR CORROSION IAW CRJ SRM 51-21-06, TREATED AND RESTORED AREAS IAW SRM 51-21-11.
